RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 503–509 (Mi mz6707)  

This article is cited in 1 scientific paper (total in 1 paper)

Semimodular compact groups

Yu. N. Mukhin

Ural State University

Abstract: A study of compact groups in which the lattice of all closed subgroups satisfies one of the following requirements: the Jordan–Dedekind condition for chains; semimodularity below; the same plus the existence of complements; the same plus the existence of relative complements is presented.

Full text: PDF file (620 kB)

English version:
Mathematical Notes, 1968, 3:5, 322–325

Bibliographic databases:

UDC: 512.4
Received: 20.10.1967

Citation: Yu. N. Mukhin, “Semimodular compact groups”, Mat. Zametki, 3:5 (1968), 503–509; Math. Notes, 3:5 (1968), 322–325

Citation in format AMSBIB
\Bibitem{Muk68}
\by Yu.~N.~Mukhin
\paper Semimodular compact groups
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 503--509
\mathnet{http://mi.mathnet.ru/mz6707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225924}
\zmath{https://zbmath.org/?q=an:0182.04502}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 322--325
\crossref{https://doi.org/10.1007/BF01150982}


Linking options:
  • http://mi.mathnet.ru/eng/mz6707
  • http://mi.mathnet.ru/eng/mz/v3/i5/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020